# SDR 95FDEA00228

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: AYG70725023
- Condition: Failed
- Location: Nr 3 Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST NR 3 HYDRO SYS FLUID QTY, THE SYS WENT DOWN TO EMPTY AFTER GEAR RETRACTION.  REMOVED AND REPLACED NR 3 SYS HYD RESERVOIR.  RAN HYDRO PRESS AND CHECKED FOR LEAKS.  OPS CKD GOOD, OK FOR SERVICE.
